MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the actual device was returned to the manufacturer for physical evaluation.An internal inspection of the device found heat discoloration with components d100, d101, d102, l102, l103, and c103 of the device¿s power supply board.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformance's during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, the reported issue was confirmed and the cause was determined to be heat damaged components on the power supply board.
 
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that a fresenius crit line clip (clic) device was not communicating with a hemodialysis machine.The device was returned to the manufacturer, where it was determined that there was heat discoloration on components of the device¿s power supply board.The heat damaged components were found during failure analysis of the device.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the nonfunctional clic device.The biomed replaced the clic device, which resolved the issue.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7713535
Report Number2937457-2018-02096
Device Sequence Number1452035
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1